# SDR SWAA2013081519249

- Difficulty date: August 2, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,641 hours, 45,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 520+10 UPPER FORWARD WINDOW CORNER SKIN CUTOUT CRACKED IN STRINGER AT HOLE NR 5.  R&R FORGING IAW BAC DRAWING.
